International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 177 | Views: 300

Research Paper | Mathematics | India | Volume 6 Issue 2, February 2017 | Rating: 6.1 / 10


Suzuki Type Unique Common Tripled Fixed Point Theorem for Four Maps under ? - ? Contractive Condition in Partial Metric Spaces

V. M. L. Hima Bindu | G. N. V. Kishore


Abstract: In this paper, we obtain a Suzuki type unique common tripled fixed point theorem for four maps in partial metric spaces.


Keywords: Partial metric, weakly compatible maps, Suzuki type contraction, Triple fixed point


Edition: Volume 6 Issue 2, February 2017,


Pages: 75 - 91



How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top